On degree preservable graphs

Research output: Contribution to journalArticlepeer-review


A graph G is said to be degree preservable if for any spanning tree T of G, there exists a vertex v whose degree in T is equal to its degree in G. In this paper, we introduce the notion of vertex degree preservability of a graph G as the least number of edges that should be removed from G in order to get a graph G' which is degree preservable. We compute the vertex degree preservability for some of the most common families of graphs such as: bipartite and complete graphs.

Original languageEnglish
Pages (from-to)171-175
Number of pages5
JournalInternational Journal of Pure and Applied Mathematics
Issue number2
Publication statusPublished - 2011


  • Degree preservable graphs
  • Spanning tree

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On degree preservable graphs'. Together they form a unique fingerprint.

Cite this